A basis for subgroups of free groups
Mathematica Scandinavica, Tome 3 (1955), pp. 31-43
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1955__3_165565,
author = {JACOB NIELSEN},
title = {A basis for subgroups of free groups},
journal = {Mathematica Scandinavica},
pages = {31--43},
year = {1955},
volume = {3},
zbl = {0066.01202},
url = {http://geodesic.mathdoc.fr/item/MS2_1955__3_165565/}
}
JACOB NIELSEN. A basis for subgroups of free groups. Mathematica Scandinavica, Tome 3 (1955), pp. 31-43. http://geodesic.mathdoc.fr/item/MS2_1955__3_165565/